# SDR DALA2023052504154

- Difficulty date: May 24, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 75,522 hours, 9,730 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3356 CORROSION FLOOR BEAM -Y380 BTW FR75/FR78 AT AFT GALLEY AREA (1 EA). CORRECTIVE ACTION: REPLACED FLOOR BEAM -Y380 LOC. BTW FR75/78 AT AFT GALLEY AREA. RII INSPECTION COMPLETE. (2782283)
